Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28083
Title: Multiplicative maps preserving the higher rank numerical ranges and radii
Authors: Clark, S
Li, CK
Sze, NS 
Keywords: Higher rank numerical ranges
Multiplicative preservers
Issue Date: 2010
Publisher: North-Holland
Source: Linear algebra and its applications, 2010, v. 432, no. 11, p. 2729-2738 How to cite?
Journal: Linear algebra and its applications 
Abstract: Let M n be the semigroup of n × n complex matrices under the usual multiplication, and let S be different subgroups or semigroups in M n including the (special) unitary group, (special) general linear group, the semigroups of matrices with bounded ranks. Suppose Λ k (A) is the rank-k numerical range and r k (A) is the rank-k numerical radius of A ∈ M n. Multiplicative maps φ{symbol} : S → M n satisfying r k (φ{symbol} (A)) = r k (A) are characterized. From these results, one can deduce the structure of multiplicative preservers of Λ k (A).
URI: http://hdl.handle.net/10397/28083
ISSN: 0024-3795
EISSN: 1873-1856
DOI: 10.1016/j.laa.2009.10.019
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Sep 25, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 21, 2017

Page view(s)

35
Last Week
4
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.